# SDR VNAA2025020411101

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 46,873 hours, 35,812 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: BC10078007
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM FWD CABIN ROW 1 CEILING LIGHT AREA. THERE WAS NO MEDICAL ATTENTION REPORTED FOR THIS EVENT. / FOUND LAMP CARRIER FOR CEILING LIGHTS ABOVE ROW 1 TO BE FAULTED INTERNALLY CAUSING BURNING SMELL. REMOVED AND REPLACED BOTH LAMP CARRIERS IAW CRJ AMM 33-21-01-000/400-801-A01. OPS CHECK GOOD AT THIS TIME.
